# SDR SWIA200616339

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 21,963 hours, 32,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,636 hours, 16,426 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AND OVERHEAD LIGHT AT ROW 9 DID NOT ILLUMINATE.  REPLACED AFT ELBP WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
